# SDR UPS96221744

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, UNSAFE INDICATION RT MAIN GEAR.  MANUAL GEAR EXTENSION CHKLIST ACCOMPLISHED, NO SAFE INDICATION.  TOWER FLY-BY FOR POSSIBLE STATUS OF GEAR.  DECLARED EMERGENCY REQUESTED CRASH CREWS.  REMOVED AND REPLACED RT MAIN GEAR DOWNLOCK SWITCH IAW MM32-61-21, PERFORMED ADJ AND TEST IAW MM 32-61-21 AND OPS CHK GOOD.
